# SDR ABXA9701287

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 6003043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY WAS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY IAW DC9 MM 24-20-00.
